# SDR DL72K953019

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN NR 3 L/E FLAP I/B EDGE, 1 INCH FROM LIP.  FOUND DURING A-2 LTR CK TPAMM.  REPAIRED PER MM 57-53-0 PG 804.
